Per citar aquest document: http://ddd.uab.cat/record/133143
Second order geometry of spacelike surfaces in de Sitter 5-space
Kasedou, Masaki (National Institute of Technology (Akita, Japó). Institute of Natural Science)
Nabarro, Ana Claudia (Universidade de Sao Paulo. Instituto de Ciências Matemáticas e de Computaçao)
Soares Ruas, Maria Aparecida (Universidade de Sao Paulo. Instituto de Ciências Matemáticas e de Computaçao)

Data: 2015
Resum: The de Sitter space is known as a Lorentz space with positive constant curvature in the Minkowski space. A surface with a Riemannian metric is called a spacelike surface. In this work we investigate properties of the second order geometry of spacelike surfaces in de Sitter space S5 1 by using the action of GL(2,R) X SO(1,2) on the system of conics defined by the second fundamental form. The main results are the classification of the second fundamental mapping and the description of the possible configurations of the LMN-ellipse. This ellipse gives information on the lightlike binormal directions and consequently about their associated asymptotic directions.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Spacelike surface ; De sitter 5-space ; Second order geometry ; Asymptotic directions ; Lightlike binormal directions
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 449–477 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/PUBLMAT_59215_07
DOI: 10.5565/PUBLMAT_59215_07


31 p, 502.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-07-03, darrera modificació el 2016-06-04



   Favorit i Compartir